# SDR ASAA2023062443663

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,589 hours, 35,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Unknown
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORT SMOKE / FUMES IN AFT GALLEY. GROUNDED - YES. PERFORMED CABIN ODER TROUBLE SHOOTING PER FIM 05-51 TASK 814 CONFIRMED ODER COMING FROM AIR CONDITIONING SYSTREM WITH #2 ENGINE SUPPLYING PNEUMATIC POWER . STRONG ODER AND BURNS EYES IN AFT GALLEY FROM GASPERS, PERFORMED FIM 21-00 TASK 801 SMOKE OR FUMES REPORT DURING FLIGHT IN THE PASSENGER CABIN, REPLACED AIR RECIRC FILTER FOR PRECAUTIONARY MEASURE, PERFORMED INTERNAL INSPECTION OF OIL REF AMM 79-00-00-200-803-F00, PERFORMED CHECK OF THE HPC 1&2 BOROSCOPE PER AMM 72-00-00-200-804-F00, NO OIL ON BLADE FOUND AT THIS TIME, PERFORMED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM REF AMM 21-00-01-100-801 NO SMOKE OR FUMES SMELLED.
